Glyxambi
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 671
  • Home
  • Print this page
  • Email this page
BRIEF REPORT
Year : 2007  |  Volume : 55  |  Issue : 6  |  Page : 470-472

Retinal pigment epithelial tears after intravitreal bevacizumab injection for exudative age-related macular degeneration


Central Florida Retina Consultants, The University of South Florida College of Medicine, USA

Correspondence Address:
Saad Shaikh
44 Lake Beauty Drive Suite 300, Orlando, Florida 32806
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0301-4738.36489

Rights and Permissions

We report a series of retinal pigment epithelial (RPE) tears after intravitreal bevacizumab therapy for choroidal neovascularization associated with age-related macular degeneration (ARMD). Retinal pigment epithelial tears were estimated to occur at an incidence of 1.6% in this patient population at our institution. Ophthalmologists should be aware of this rare but serious finding associated with exudative macular degeneration therapy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2903    
    Printed56    
    Emailed0    
    PDF Downloaded344    
    Comments [Add]    
    Cited by others 14    

Recommend this journal